Several friends and I were discussing some new medical issues we have, since HIV (we are all on HAART and all currently non-detectable).
Several of us are now suffering some form of wheat -gluten allergy, and some lactose intolerance.
Anyone else developing these issues AFTER your diagnosis? Pre-existing conditions are moot regarding association with HIV.
Has anyone lost bone density and developed osteopenia from the drug regime? So far I have shrunk 3 inches in height I worry about liver damage and developing resistance to the current medications I take.
Ok, here's my question, I've been talking to my Dr about sexual side affects of HIV. I see thousands of post for ED, but does anyone else have any other problems? I know I have some kind of neurapathy that keeps me ever from c.........g But I never see anything on the topic. I never read of anyone complaining about it. Everything I read about the sexual side effects of HIV or the meds is vague.-anyone
I was wondering if anyone took CBD oil with their HIV medications. I would be using it to help treat my neuropathy, medications that are prescribed are not working. Currently, Genvoya is the medication prescribed for my HIV infection.
HIV therapies are a must to keep the virus in check. Keeping the time you take your pill(s) at the same time everyday will help keep you at an undetectable level. Besides taking your HIV regimen religiously every day, do you tend to lag behind on any other medications you take? I take my HIV pill at 8pm every night. But my neurapathy pill, inflammatory pills, lung medication I tend to lack on sometimes. I have alarms set to take my meds, but sometimes I just don't take them. BESIDES your HIV meds,… read more
Just curious..... Do any of you take antidepressants in addition to your HIV meds? If so are there any additional side effects??
For those with HIV and in the LGBT community... have the current HIV policies in your State or Country...cause you anxiety and concern about your future? What are your concerns about the healthcare system in relation to your health insurance and medications?
I'm having problems with weight gain and getting man boobs. Since being on HIV medications for the past 3 years I have gained 65 pounds. Part of the problem was my high blood pressure and the medications (spirolactone) used to finally get my blood pressure under control. I'm not sure if it is entirely the blood pressure medicine or also from the antiviral medications that killed my testosterone levels and also caused me to gain weight. The doctors didn't do anything… read more
I have Stage 3 Chronic Kidney Disease. It came to light in 2008 when I had a battle with kidney stones and had surgery. Right now I'm stable with the meds and diet, but get very anxious every appointment with my kidney doctor afraid I have crossed over into Stage 4 and dialysis. Wondering if anyone has kidney issues from HIV or medications. Just want you to know you have support if you do.
I have had sleep issues since being diagnosed in 97, but for the last 2 years or so, it has just gotten so bad. I am currently on Genvoya.